English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Double adjunctions and free monads

MPS-Authors
/persons/resource/persons235247

Fiore,  Thomas M.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Fiore, T. M., Gambino, N., & Kock, J. (2012). Double adjunctions and free monads. Cahiers DE Topologie et Géométrie Différentielle Catégoriques, 53(4), 242-306. Retrieved from http://arxiv.org/abs/1105.6206.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1FC0-1
Abstract
There is no abstract available